I got Juvederm in my lips 2 months ago and my lips swell a tad more in an even manner overnight. Should I be concerned?
Doctor Answers 5
Lips swell after Juvederm in hotter weather
In hotter weather, many people tend to retain more fluid than usual.
I do not think your slight swelling now is of concern.
But if it is unsightly, uncomfortable or gets progressively more swollen, please return to the doctor who injected you to be examined.
Always see a Board Certified Plastic Surgeon
Hope you found this answer helpful. Best wishes.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Juvedem and Lip Injections
Juvederm is a great filler for the lips. There are times you might notice some slight variation in filler or effect because this product is hydrophilic. The results should not be greatly affected and should return to the desired effect quickly. For the best cosmetic results please consult a board certified dermatology with a great deal of experience with lip injections and Juvederm injections.
You might also like...
Juvederm lip swelling
No reason to be concerned
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.